# SDR SWAA2025052172034

- Difficulty date: May 17, 2025
- Submitted: May 21, 2025
- Operation: Air carrier
- Aircraft: N7878A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34320
- Aircraft time: 60,075 hours, 30,894 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Door
- Condition: Cracked
- Location: Zone 700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H MLG CENTER GEAR DOOR IS CRACKED AT LWR FWD MOUNT. <[01] OK TO CONT. PER CDL 32-10-3-XC. SP1B AUTH: 252746.
